I want to stop using Ativan, what should I do?
For five years I was taking 3 mg ativan every night before bed .. the advice of a psychiatrist, I decided to stop .. I got a situation I take a quarter mg every night (parallel I take before bedtime 1,500 mg of GABA) .. Now I trying to sleep without the pill (Im try for two and half hours to sleep) only after I take the quarter mg I manage to sleep .. I need advice how to stop this pill
Thank you very much
your body has become dependant on this tablet and you need de addiction. this has to be done gradually to avoid withdrawal symptoms. initially start on a replacement therapy, try taking a similar drug with low does, and then gradually lower the doses till its brought to minimum.
TAPER THE DOSES OF ATIVAN GRADUALLY . IF YOU TAKE 1 TABLET PRESENTLY..THEN LOWER IT TO HALF TABLET FOR FEW DAYS..THEN SWITCH TO HALF TABLET ON ALTERNATE DAYS AND THEN TWICE WEEKLY.LIKEWISE YOU CAN SLOWLY GET RID OF THE TABLET